Table of Contents Author Guidelines Submit a Manuscript
Applied Bionics and Biomechanics
Volume 8, Issue 3-4, Pages 279-293
http://dx.doi.org/10.3233/ABB-2011-0003

A Mathematical Model for Peristaltic Transport of Micro-Polar Fluids

S. K. Pandey and Dharmendra Tripathi

Department of Applied Mathematics, Institute of Technology, Banaras Hindu University, Varanasi 221005, India

Copyright © 2011 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. K. Pandey and Dharmendra Tripathi, “A Mathematical Model for Peristaltic Transport of Micro-Polar Fluids,” Applied Bionics and Biomechanics, vol. 8, no. 3-4, pp. 279-293, 2011. https://doi.org/10.3233/ABB-2011-0003.